MAUDE Adverse Event Report: IMMUCOR, INC. PANOSCREEN I, II AND III; REAGENT RED BLOOD CELLS

IMMUCOR, INC. PANOSCREEN I, II AND III; REAGENT RED BLOOD CELLS
Catalog Number 0002381
Health Effect - Clinical Code No Information (3190)
Date of Event 08/07/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This event is based on user error and reagent red blood cell exposure due to off-label use of the product by the customer.
 
Event or Problem Description
On (b)(6)2017, a customer site reported an unexpected user exposure to product.

Brand Name
PANOSCREEN I, II AND III
Common Device Name
REAGENT RED BLOOD CELLS
Manufacturer (Section D)
IMMUCOR, INC.
3130 gateway drive
norcross GA 30091 5625
MDR Report Key6797535
Report Number1034569-2017-00206
Device Sequence Number13844544
Product Code KSZ
UDI-Device Identifier10888234000303
UDI-Public10888234000303
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
102707/0.0
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Medical Technologist
Type of Report Initial
Report Date (Section B) 08/16/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Medical Technologist
Device Expiration Date05/19/2017
Device Catalogue Number0002381
Device Lot Number11997
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/07/2017
Initial Report FDA Received Date08/16/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age21 YR